Translator Disclaimer
January/February 2016 An epiperimetric inequality for the thin obstacle problem
Matteo Focardi, Emanuele Spadaro
Adv. Differential Equations 21(1/2): 153-200 (January/February 2016).

Abstract

We prove an epiperimetric inequality for the thin obstacle problem; thus, extending the pioneering results by Weiss on the classical obstacle problem ({Invent. Math.}, 138 (1999), 23--50). This inequality provides the means to study the rate of converge of the rescaled solutions to their limits, as well as the regularity properties of the free boundary.

Citation

Download Citation

Matteo Focardi. Emanuele Spadaro. "An epiperimetric inequality for the thin obstacle problem." Adv. Differential Equations 21 (1/2) 153 - 200, January/February 2016.

Information

Published: January/February 2016
First available in Project Euclid: 23 November 2015

zbMATH: 1336.35370
MathSciNet: MR3449333

Subjects:
Primary: 35R35

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
48 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.21 • No. 1/2 • January/February 2016
Back to Top